# SDR AALA20170517008

- Difficulty date: May 17, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 24,873 hours, 9,817 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACK AT STABILIZER STATION 101.9, 10 INCHES FORWARD OF THE REAR SPAR. REPAIRED IAW SRM 55-10-01-2R-11.
